MathSciNet Relay Station
MathSciNet bibliographic data
MR1280373 (95c:35120) 35K55 (35A35 35B25)
Euler, M.; Euler, N.; Köhler, A. On the construction of approximate solutions for a multidimensional nonlinear heat equation. J. Phys. A 27 (1994), no. 6, 2083–2092.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement